# SDR 2023F00157

- Difficulty date: January 15, 2019
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N101JT
- Make and model: Honda HA-420
- Aircraft serial: 42000130
- Aircraft time: 51 hours
- System (JASC): 3200 · Landing Gear System
- Part: Compensator
- Part number: HJ113243311001
- Condition: Failed
- Location: Zone 700
- Part time: 51 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHBRAKE PEDAL SOFTER THAN RH
